Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 103, NWS Milwaukee, WI

September 20, 20224 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 20, 2022, 2:24 PM CDT for 4 counties in Wisconsin. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2022, 2:24 PM CDT (19:24 UTC)
Expired
Sep 20, 2022, 2:58 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 105 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 2:25 PM CDTHAIL 15 Se Dodgeville, WI7.3 ENE OF MINERAL POINT.
Sep 20, 2:48 PM CDTHAIL 0.88Blanchardville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2022-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2022-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
867 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS53 KMKX 201924
SVRMKX
WIC025-045-049-065-202015-
/O.NEW.KMKX.SV.W.0103.220920T1924Z-220920T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
224 PM CDT Tue Sep 20 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lafayette County in south central Wisconsin...
  Northwestern Green County in south central Wisconsin...
  Southeastern Iowa County in south central Wisconsin...
  Southwestern Dane County in south central Wisconsin...

* Until 315 PM CDT.

* At 224 PM CDT, a severe thunderstorm was located 8 miles northwest
  of Blanchardville, or 9 miles southeast of Dodgeville, moving east
  at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Western Madison, Fitchburg, Verona, Mount Horeb, Belleville, New
  Glarus, Blanchardville, Barneveld, Blue Mounds, Dayton, Waldwick,
  Hollandale, Attica, Paoli, Blue Mound St Park, Mount Vernon and
  Jonesdale.

This includes the following Location York Memorial Church.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4281 9008 4293 9008 4303 8986 4304 8946
      4275 8948
TIME...MOT...LOC 1924Z 272DEG 27KT 4290 8997 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

WAGNER
3 follow-up statements
649 
WWUS53 KMKX 201932
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
232 PM CDT Tue Sep 20 2022

WIC025-045-049-065-202015-
/O.CON.KMKX.SV.W.0103.000000T0000Z-220920T2015Z/
Lafayette WI-Green WI-Iowa WI-Dane WI-
232 PM CDT Tue Sep 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN LAFAYETTE...NORTHWESTERN GREEN...SOUTHEASTERN IOWA
AND SOUTHWESTERN DANE COUNTIES...

At 232 PM CDT, a severe thunderstorm was located near Blanchardville,
or 10 miles southwest of Mount Horeb, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Fitchburg, Verona, Mount Horeb, Belleville, New Glarus,
Blanchardville, Dayton, Waldwick, Hollandale, Attica, Paoli, Mount
Vernon and Jonesdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4281 9005 4290 9004 4303 8969 4304 8946
      4275 8948
TIME...MOT...LOC 1932Z 272DEG 27KT 4290 8988 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

WAGNER
182 
WWUS53 KMKX 201941
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
241 PM CDT Tue Sep 20 2022

WIC025-045-049-065-202015-
/O.CON.KMKX.SV.W.0103.000000T0000Z-220920T2015Z/
Lafayette WI-Green WI-Iowa WI-Dane WI-
241 PM CDT Tue Sep 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN LAFAYETTE...NORTHWESTERN GREEN...SOUTHEASTERN IOWA
AND SOUTHWESTERN DANE COUNTIES...

At 241 PM CDT, a severe thunderstorm was located near Blanchardville,
or 11 miles south of Mount Horeb, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Belleville, New Glarus, Blanchardville, Dayton, Hollandale and
Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4280 8998 4288 8995 4292 8981 4291 8947
      4280 8948 4276 8948
TIME...MOT...LOC 1941Z 274DEG 27KT 4285 8979 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

WAGNER
683 
WWUS53 KMKX 201958
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
258 PM CDT Tue Sep 20 2022

WIC025-045-049-065-202008-
/O.CAN.KMKX.SV.W.0103.000000T0000Z-220920T2015Z/
Lafayette WI-Green WI-Iowa WI-Dane WI-
258 PM CDT Tue Sep 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE...
NORTHWESTERN GREEN...SOUTHEASTERN IOWA AND SOUTHWESTERN DANE COUNTIES
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4280 8998 4288 8995 4292 8981 4291 8947
      4280 8948 4276 8948
TIME...MOT...LOC 1956Z 272DEG 27KT 4285 8961 

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:47 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Sep 20, 9:47 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
947 AM CDT Tue Sep 20 2022

.UPDATE...
(Issued 947 AM CDT Tue Sep 20 2022)

An area of thunderstorms will continue to push off to the east
this morning, with decreasing clouds expected the remainder of the
morning. The warm air advection that has triggered these storms
will linger across southern Wisconsin into the afternoon, so it
will remain possible for a few more showers and storms to develop
at times through the afternoon hours. Coverage would likely be
isolated to scattered with any additional development.

Still looks like there will be a good window of time for temps to
warm up today, especially in the southwest within the higher temps
aloft and where there is already some sunshine.

DDV

&&

.SHORT TERM...
(Issued 300 AM CDT Tue Sep 20 2022)

Today through Wednesday:

Watching the convection near Eau Claire stretching to the
northwest this morning. These storms are developing off of the
low level jet and low level warm air advection. This is expected
to track east-southeast through the morning as the low level jet
veers more over our area as it weakens. Right now there isn't a
lot of instability to work with, but MUCAPE is expected to
increase throughout the morning which will provide better chances
for thunderstorms. With around 1500 J/kg of MUCAPE and around 30
knots of shear possible there could be some stronger storms with
hail as the primary concern. The best potential for storms will be
along and north of a Dells to Milwaukee line.

The jet will be our main source of lift into the morning, so once
that weakens during the late morning dry conditions are expected
to return. It'll be a warm and humid day with highs in the 80s and
dew points in the 60s. Expect brisk southerly winds with gusts
around 20 to 25 mph. The cold front will make its way through the
area Wednesday morning as the upper level trough swings through.
There will be drier and cooler air with the front. At this time
precipitation doesn't look likely Wednesday with drier air at the
surface. Upper levels saturate with the 500mb trough and positive
vorticity advection but if precipitation is able to make it
through the layer of dry air it'll likely just be sprinkles.

RAH

&&

.LONG TERM...
(Issued 300 AM CDT Tue Sep 20 2022)

Wednesday night through Monday:

Active forecast period as medium range models in general
agreement for the Great Lakes region. Will start with Wednesday
night behind a trough and tight pressure gradient through the mid
levels. This will result in breezy to windy conditions across
southern Wisconsin to Lake Michigan. However, subsidence sets in
with mid/upper level ridging to the west of Wisconsin.

The aforementioned ridge then builds in Thursday through early
Friday with a decrease in wind and a generally clear sky.
Thursday night is expected to be chilly across the region due to
sparse cloud cover and good radiational cooling.

Mid/upper level ridge axis then shifts east of the forecast area
with incoming trough Friday afternoon and evening. This trough moves
quickly and looks weak at this time. Should still expect some shower
activity and cloud cover Friday night, keeping overnight
temperatures from getting too cool. It then looks dry and cool for
Saturday and Saturday night across southern Wisconsin.

The next shortwave trough to approach early Sunday and this one
looks to be stronger with a bit more energy. Expect at least
scattered showers moving in from the west-northwest Sunday afternoon
and evening. But again, this is a quick mover with drying behind the
trough by Monday morning. In fact, it is likely setting up to be dry
and breezy to windy Monday into Tuesday. Temperatures both days
should be slightly below normal.

In all, southern Wisconsin weather to be unsettled but a low QPF
scenario in the extended forecast period. It will definitely feel
more like fall.

KPL

&&

.AVIATION...
(Issued 947 AM CDT Tue Sep 20 2022)

An area of thunderstorms will continue to push off to the east
this morning, with decreasing clouds expected the remainder of the
morning. Could see a few more showers and storms to develop at
times through the afternoon hours, though coverage would likely
be isolated to scattered with any additional development.

Winds will be northerly for a short while in the vicinity of the
outflow boundary from the thunderstorms, but then will switch back
to southerly for the remainder of the day. A cold front will move
through late tonight into early Wednesday, with winds switching
to the northwest with the frontal passage. Still looks like there
could be some low level wind shear this evening and overnight
ahead of the front. Will have to watch for a brief period of lower
clouds behind the front early tomorrow as well.

DDV

&&

.MARINE...
(Issued 300 AM CDT Tue Sep 20 2022)

Southerly winds will build throughout the day today with gusts
around 25 knots over the open waters. Winds could approach Small
Craft Advisory levels in the nearshore waters at times, but the
better potential for stronger winds will be behind the front late
tonight into Thursday with northwest gusts building to around 25
to 30 knots. Winds then become lighter heading into Friday as high
pressure moves over the area.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 20, 3:25 AM CDT, 10 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
325 AM CDT Tue Sep 20 2022

WIZ046-047-051-052-056>060-062>072-210830-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
325 AM CDT Tue Sep 20 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A few thunderstorms are expected from Marquette to Sheyboygan
Counties this morning. Any storms will contain brief heavy rain.
Isolated thunderstorms are still possible this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Primary threat is gusty northerly winds Wednesday afternoon into
Thursday. Widely scattered showers can be expected both Wednesday
and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

LMZ643>646-210830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
325 AM CDT Tue Sep 20 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms this morning, mainly
north of Milwaukee. Only isolated thunderstorms for this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Primary threat is gusty northerly winds Wednesday afternoon into
Thursday. Widely scattered showers can be expected both Wednesday
and Friday. Also, breezy south winds later today may result in a
Small Craft Advisory.

Brisk northwest winds behind a strong cold front may result in
Small Craft Advisory conditions for Wednesday afternoon into
Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-210830-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
325 AM CDT Tue Sep 20 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms through this evening.
Southerly winds also increase this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Winds will become north and increase in speed by Wednesday
afternoon behind a strong cold front. High waves will build
across the lake during this time and continue across the entire
lake into Thursday. In addition, scattered showers are possible
on Wednesday, then again on Friday.

www.weather.gov/mkx

In the hours before

Local storm report, Sep 20, 2:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
205 PM CDT TUE SEP 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             2 S ALLENTON            43.40N 88.34W
09/20/2022  U1.00 INCH       WASHINGTON         WI   PUBLIC

            REPORT FROM MPING.

&&

MG
Local storm report, Sep 20, 2:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 PM CDT TUE SEP 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             DE FOREST               43.25N 89.34W
09/20/2022  M1.00 INCH       DANE               WI   PUBLIC

            VIA SOCIAL MEDIA WITH PICTURE.

&&
Local storm report, Sep 20, 2:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT TUE SEP 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             3 NNW SLINGER           43.37N 88.30W
09/20/2022  U1.25 INCH       WASHINGTON         WI   PUBLIC

            REPORT FROM MPING.

&&

MG
Special weather statement, Sep 20, 2:11 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
211 PM CDT Tue Sep 20 2022

WIZ062-063-068-202000-
Green WI-Iowa WI-Dane WI-
211 PM CDT Tue Sep 20 2022

...Strong thunderstorms will impact portions of northern Green,
southeastern Iowa and southern Dane Counties through 300 PM CDT...

At 211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Horeb to 9 miles east of Dodgeville
to 6 miles east of Mineral Point. Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madison, Fitchburg, Verona, Oregon, McFarland, Monona, Mount Horeb,
Dodgeville, Mineral Point, Cottage Grove, Belleville, New Glarus,
Shorewood Hills, Brooklyn, Blanchardville, Barneveld, Blue Mounds,
Dayton, Ridgeway and Waldwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4301 8994 4308 8986 4308 8916 4295 8924
      4284 8937 4280 8937 4276 8942 4280 8984
      4281 8984 4283 9020 4293 9021
TIME...MOT...LOC 1911Z 270DEG 36KT 4303 8983 4295 8995 4288 9005

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

WAGNER
Local storm report, Sep 20, 2:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CDT TUE SEP 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             2 ENE MAPLE BLUFF       43.12N 89.34W
09/20/2022  E0.75 INCH       DANE               WI   PUBLIC

            MPING.

&&
Special weather statement, Sep 20, 2:14 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 PM CDT Tue Sep 20 2022

WIZ063-064-202000-
Jefferson WI-Dane WI-
214 PM CDT Tue Sep 20 2022

...Strong thunderstorms will impact portions of east central Dane and
Jefferson Counties through 300 PM CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Deerfield to near Cottage Grove to
Madison. Movement was east at 40 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Fort Atkinson, Jefferson,
McFarland, Monona, Lake Mills, Marshall, Waterloo, Cottage Grove,
Johnson Creek, Deerfield, Shorewood Hills, Cambridge, Maple Bluff,
Lake Ripley, Ixonia and Rome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4301 8947 4315 8945 4320 8915 4320 8854
      4292 8854
TIME...MOT...LOC 1913Z 273DEG 40KT 4310 8900 4306 8917 4304 8936

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:22 AM CDTSpecial Weather StatementMKXFond du Lac, Sheboygan68 min
Sep 20, 7:39 AM CDTSpecial Marine WarningMKX96 min
Sep 20, 11:51 AM CDTSpecial Weather StatementMKXSauk39 min
Sep 20, 12:42 PM CDTSpecial Weather StatementMKXColumbia, Dodge48 min
Sep 20, 12:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge29 min
Sep 20, 12:51 PM CDTSmall Craft AdvisoryMKX6 hr
Sep 20, 12:53 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan6 hr
Sep 20, 12:55 PM CDTSpecial Weather StatementMKXDane50 min
Sep 20, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMKXDodge, Fond du Lac, Washington33 min
Sep 20, 1:07 PM CDTSpecial Weather StatementMKXOzaukee38 min
Sep 20, 1:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson46 min
Sep 20, 1:33 PM CDTSpecial Weather StatementMKXDane42 min
Sep 20, 1:49 PM CDTSpecial Weather StatementMKXDodge, Washington41 min
Sep 20, 2:11 PM CDTSpecial Weather StatementMKXDane49 min
Sep 20, 2:14 PM CDTSpecial Weather StatementMKXDane, Jefferson46 min
Sep 20, 2:16 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Sep 20, 2:43 PM CDTSpecial Weather StatementMKXGreen62 min
Sep 20, 2:49 PM CDTSpecial Weather StatementMKXJefferson, Milwaukee, Waukesha56 min
Sep 20, 2:56 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth27 min
Sep 20, 3:46 PM CDTSpecial Weather StatementMKXRock44 min
Sep 20, 3:49 PM CDTSevere Thunderstorm WarningMKXRock26 min
Sep 20, 4:14 PM CDTSpecial Weather StatementMKXWalworth31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.